| Model Number |
SC-8336-70 |
| Medical Device Problem Codes |
Unexpected Therapeutic Results (1631); Migration (4003)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/06/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.
Event or Problem Description
It was reported that the patients paddle lead was too low to capture the pain areas.The patient underwent a revision procedure wherein the physician repositioned and straightened the paddle.The patient was doing well postoperatively, and the paddle lead remains implanted in the patient and in use.
Event or Problem Description
It was reported that the patients paddle lead was too low to capture the pain areas.The patient underwent a revision procedure wherein the physician repositioned and straightened the paddle.The patient was doing well postoperatively, and the paddle lead remains implanted in the patient and in use.Additional information was received indicating that there was no lead migration.The paddle lead was just moved into a more optimal location.